# SDR HALA2013100400125

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 42,832 hours, 7,712 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND ASILE STRIP EMERGENCY LIGHTING INOP FROM ROW 29J-39J.   INSPECTED LIGHT RUN AND FOUND BAD POWER STRIP CONNECTOR NEAR 28J.  REPLACED CONNECTOR.  OPS CHECKED GOOD.
